Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2008, Article ID 586893, 9 pages
http://dx.doi.org/10.1155/2008/586893
Research Article

Fuzzy Boundary and Fuzzy Semiboundary

M. Athar1 and B. Ahmad1,2

1Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
2Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Kingdom of Saudi Arabia

Received 29 September 2007; Revised 3 February 2008; Accepted 21 April 2008

Academic Editor: Eyke Hüllermeier

Copyright © 2008 M. Athar and B. Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Athar and B. Ahmad, “Fuzzy Boundary and Fuzzy Semiboundary,” Advances in Fuzzy Systems, vol. 2008, Article ID 586893, 9 pages, 2008. https://doi.org/10.1155/2008/586893.